Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Perturbations of groups of automorphisms of von Neumann algebras


Author: M. Reynolds
Journal: Proc. Amer. Math. Soc. 55 (1976), 326-328
DOI: https://doi.org/10.1090/S0002-9939-1976-0399881-6
MathSciNet review: 0399881
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: We show that if two uniformly continuous representations of a connected abelian group as $ {\ast}$-automorphisms of a von Neumann algebra are close in norm, then they are conjugate via a single automorphism close to the identity automorphism.


References [Enhancements On Off] (What's this?)

  • [1] E. Christensen, Perturbations of type I von Neumann algebras, University of Copenhagen preprint no. 12, 1973. MR 0358373 (50:10839)
  • [2] -, Perturbations of operator algebras, University of Oslo preprint no. 14, 1974.
  • [3] A. Connes, Une classification des facteurs de type III, Ann. Sci. École Norm. Sup. (4) 6 (1973), 133-252. MR 49 #5865. MR 0341115 (49:5865)
  • [4] F. P. Greenleaf, Invariant means on topological groups and their applications, Van Nostrand Math. Studies, no. 16, Van Nostrand Reinhold, New York, 1969. MR 40 #4776. MR 0251549 (40:4776)
  • [5] R. V. Kadison and D. Kastler, Perturbations of von Neumann algebras. I Stability of type, Amer. J. Math. 94 (1972), 38-54. MR 45 #5772. MR 0296713 (45:5772)
  • [6] R. V. Kadison and J. R. Ringrose, Derivations and automorphisms of operator algebras, Comm. Math. Phys. 4 (1967), 32-63. MR 34 #6552. MR 0206735 (34:6552)
  • [7] J. Moffat, Connected topological groups acting on von Neumann algebras, J. London Math. Soc. 9(1975), 411-417. MR 0365163 (51:1416)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0399881-6
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society